# SDR 20010223CW002

- Difficulty date: January 5, 2001
- Submitted: February 23, 2001
- Operation: General aviation
- Aircraft: N567JW
- Make and model: Cessna 172S
- Aircraft serial: 172S8187
- Engine: Lyc IO360L2A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: 25765362
- Part serial: 70217008
- Condition: Vapor Lock
- Location: Fuel Servo
- Part time: 163 hours
- Component: Fuel Servo
- Component part number: 25765362
- Stage of operation: CR
- How discovered: C
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE START, RUN UP AND TAKEOFF NORMAL, WHEN THROTTLE WAS RETARDED,  ENGINE BEGAN TO RUN ROUGH WITH POPPING OUT EXHAUST.  MIXTURE WAS READJUSTED WITH NO CHANGE.  ADVANCED THROTTLE AND RETURNED TO HOME STATION.  LANDING UNEVENTFUL.  ENGINE RUN UP AFTER ENGINE HAD COOLED COMPLETELY INDICATED NO DEFECTS, ALL OPERATION NORMAL. MAINTENANCE INSPECTION OF ENGINE FOUND NO DEFECTS.  CONCLUDED THAT FUEL VAPORIZATION CAUSED ROUGHNESS AT IDLE IN FLIGHT WITH INCREASED TEMPS, RETARDED THROTTLE AND REDUCED AIRFLOW THRU ENG AS THIS HAS BEEN CONTINUING PROBLEM.  COOLING MODIFICATIONS HAVE BEEN ACCOMPLISHED ON AC ENGINE TO INCLUDE INVERTING FUEL FLOW DIVIDER.
